# SDR AUS20021355

- Difficulty date: November 20, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Propeller: Hartzl HCE2YL2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D2483
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB HAD UNAPPROVED MODIFICATION CARRIED OUT TO THE SIX MOUNTING FLANGE COUNTER BORES. HUB EXHIBITS EVIDENCE OF DAMAGE TO THE PRELOAD PLATE SHELF AREA SUSPECT DUE TO GROUND STRIKE. SUSPECT HUB HAD NOT BEEN STRIPPED OF ANODIZING AND ETCHED AND PAINTED AS REQUIRED BY MANUAL 202A. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED MODIFICATION.
